# SDR ASAA2024100252953

- Difficulty date: October 2, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 32,074 hours, 9,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY M1671 REQUIRES REPLACEMENT. GROUNDED - YES. REMOVED & REPLACED POWER SUPPLY M1671 IAW B737-900 AMM 33-51-06-960-806OP CHECK GOOD.
